# SDR ARWA9601002

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 454
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STA 454 NEAR CENTER SPAR HAS 5 INCH CRACK INBOARD AND AFT OF HI-LOCK.  REMOVED CRACK, FABRICATED PLUG AND DOUBLER.  INSTALLED SAME IAW AVITAS ENGINEERING EO 96AROW002D-1, FAA FORM 8110-3 ATTACHED.
